# SDR DALA2025040202487

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 76,710 hours, 29,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 LEFT UPPPER WING SKIN AT FASTENER HOLE #8 HAS A CRACK INDICATION LOCATED AT THE 4 OCLOCK POSITION (VERIFIED WITH HFEC HOLE SCAN). CORRECTIVE ACTION: REPAIRED HOLE IAW ER/A 625378-14 REV O PRI REV O AND ER/A 625378 -14 REV O PRI REV 1. (0888221)
